Different types of interpolations for solving delay differential equations using explicit Runge-Kutta method / Fudziah Ismail, Aung San Lwin and Mohamed Suleiman

Ismail, Fudziah and Lwin, Aung San and Suleiman, Mohamed (2005) Different types of interpolations for solving delay differential equations using explicit Runge-Kutta method / Fudziah Ismail, Aung San Lwin and Mohamed Suleiman. Jurnal Teknologi Maklumat dan Sains Kuantitatif, 7 (1). pp. 19-28. ISSN 1823-0822

[img]
Preview
Text
AJ_FUDZIAH ISMAIL JTMSK 05 1.pdf

Download (383kB) | Preview

Abstract

Delay differential equations (DDEs) with single and multiple delays are solved using embedded explicit Runge-Kutta method. The delay terms are approximated by using divided difference interpolation, Hermite interpolation and continuous extensions formula of the Runge-Kutta method itself. Numerical results based on the different types of interpolation are tabulated and compared.

Item Type: Article
Uncontrolled Keywords: Delay differential equations, Interpolations, Runge-Kutta Method
Subjects: Q Science > QA Mathematics > Analysis > Differential equations. Runge-Kutta formulas
Q Science > QA Mathematics > Analysis > Difference equations. Functional equations. Delay differential equations. Integral equations
Divisions: Faculty of Information Technology and Quantitative Sciences
Depositing User: Staf Pendigitan 1
Date Deposited: 17 Apr 2015 03:49
Last Modified: 26 Sep 2016 08:16
URI: http://ir.uitm.edu.my/id/eprint/11647

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year